Join the 'Intracranial Hypertension' group to help and get support from people like you.
Intracranial Hypertension Questions
Related terms: Elevated intracranial pressure (ICP), Increased intracranial pressure, Intracranial pressure, increased, Elevated intracranial pressure, ICP, Benign Intracranial Hypertension, Idiopathic Intracranial Hypertension, IIH, Brain Pressure
We found 26 questions associated with the 'Intracranial Hypertension' topic.
Posted 5 Jun 2016 by becks500 • 0 answers
... hi I have been diagnosed with papilledema I had my mri but ive now had a constant headache for over two weeks now can anyone tell me what it could be that is causing the papilledema? I'm worrying it could be worse case scenario (brain tumor) as ive been having pains in my shoulders going ...
Posted 24 Apr 2016 by susan6587 • 0 answers
... I'm so worried if it's going to hurt my unborn son
Posted 1 Nov 2015 by minimac91 • 3 answers
Hi im currently taking topiramate due to IIH and migraines, im on 75mg morning and night i have the tingling side affect and the memory loss/confusion... but what i really want to know is if anyone as ever continued to take topiramate through pregnancy, me and my partner are planning on trying for ...
Intracranial Hypertension - I was diagnosed in 2008. Have had some experience with this. Just moved?
Posted 19 Mar 2015 by unhealthyone808 • 1 answer
... four months ago hasn't had any trouble in a long time up until about a week or two ago with pressure build up. Had a few taps. Still experiencing blurry vision with spots, including pressure doctors are saying its not pseudo related. How can this be? I know my body and it feels related!! ...
Posted 17 Feb 2015 by maggiemay23 • 1 answer
I was diagnosed with IIH last year on diamox for few months 23 years old. Simide effects are still the same legs hand lips and nose tingle drinks taste nasty headaches regularly im on 1000g a day 2500g twice a day ive had 2 lumber puncture done im tired all the time feeling pretty low no energy for ...
Posted 1 Dec 2014 by dardayfio • 1 answer
What can happen. I'm 14weeks pregnant
Posted 29 Aug 2014 by citizen kane • 1 answer
... pressure in my
Acetazolamide - How much potassium should I take daily to counter the depletion caused by this drug?
Posted 9 Jul 2014 by tanyamsbg • 1 answer
It was recommended to take a potassium supplement due to acetazolamide depleting potassium levels. I have been taking 1 99mg daily, but have not noticed a huge change. Should I increase this?
Acetazolamide (Diamox):Does the ringing in the ears and muffled sound go away after taking the drug?
Posted 23 Apr 2014 by AC Parent • 1 answer
My son is taking it as a conservative approach to reduce a subdural hygroma. He takes 250mg t.i.d. He experiences ringing in the airs and sometimes a muffled sound in his ear. Has anybody experienced this or know if it causes permanent hearing loss?
Posted 7 Jul 2014 by mleinhaas • 1 answer
How long does it take to get out of your blood stream?
Posted 26 Jan 2013 by IH mom • 2 answers
Diagnosed July 2012, given LP which relieved much pressure and excessive fluid. On prescription acetazolamide to help with headaches and back pain. She's suffered all week with sinus pressure. Her family physician gave her antibiotics in case a virus was coming on. She tested negative for both ...
Posted 2 Jan 2013 by victoriaT • 1 answer
Topomax put me in the ER last year so a refused to get back on it when the migraines came back in the fall on top of my IIH. He also wanted to put me on a Beta Blocker which I also refused. That's when he talked to me about nerve blocking which is done by injecting an anesthetic on the nerves ...
Posted 5 Mar 2013 by saf621 • 1 answer
I have been diagnosed with excess spinal fluid on the brain and this is one of the drugs they give for this.
Posted 23 Oct 2012 by lori1212 • 1 answer
Posted 8 Aug 2012 by dia-moxie • 2 answers
Taking 500 mg/day diamox sequels for IIH for about 1 yr. Lately experiencing intestinal pain with gas production typically waking me from sleep and lasting about 4-5 hrs. Lots of nausea reports with Diamox, but have not seen intestinal pain reported. Anyone else taking Diamox experiencing this?